The Monotone Iterative Technique of the Second Order Differential Equation with Multiple Delays in Banach Spaces
" /> <div style="line-height: 150%"> <div style="line-height: 150%">The Monotone Iterative Technique of the Second Order Differential Equation with Multiple Delays in Banach Spaces</div> </div>
兰州交通大学学报
 Home |  About Journal |  Editorial Board |   |  Instruction |  Subscriptions |  Advertisement |  Contacts Us |  Messages | 中文
JOURNAL OF LANZHOU JIAOTONG UNIVERSITY  2017, Vol. 36 Issue (3): 122-126    DOI: 10.3969/j.issn.1001-4373.2017.03.022
Current Issue | Archive | Adv Search |
The Monotone Iterative Technique of the Second Order Differential Equation with Multiple Delays in Banach Spaces
LI Yu-yu
(Gansu Vocational and Technical College of Communications,Lanzhou 7300730 ,China)
版权所有 © 2011 《JOURNAL OF LANZHOU JIAOTONG UNIVERSITY》编辑部
技术支持 北京玛格泰克科技发展有限公司